Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Wellbutrin

I started this medication two weeks ago. Since about day two of it i've had this pain down my right arm. It feels like an electric shock that comes and goes. It's everyday, many times a day. When i get the pain i feel funny. I can't explain the feeling as i've never experienced it before but it's kind of an out of sorts, lightheaded feeling. I did not take the medication yesterday or today. I had the pain a couple times yesterday, none today. I know this medication can give you seizures but i'm not sure if what i'm experiencing is a small seizure or just a normal side effect? Can anyone shed some light on this? I am talking to the prescribing doctor tomorrow morning also.

Answer Question
 
Anonymous

Asked by Anonymous at 6:51 PM on Mar. 3, 2011 in Health

Answers (4)
  • i have tried this before and it didnt work for me at all made things worse for me! i know from reading the side effects it did say if you experience any side effects to stop using it! hope this helps!
    ashb28

    Answer by ashb28 at 6:56 PM on Mar. 3, 2011

  • Get in touch with your Side effects from these kinds of meds can be really funky sometimes, and there are many meds you can try. So if you can't handle the side effects of this one, maybe there is another you can get on and tolerate much better.
    lovingmy4babies

    Answer by lovingmy4babies at 7:08 PM on Mar. 3, 2011

  • Not sure about what you are experiencing but I will say that it makes anxiety esp worse. I would HIGHLY recommend Lexapro for depression and anxiety. It's the best meds I've taken. I'm on Celexa right now and Lexapro works way better.
    Keeely07

    Answer by Keeely07 at 7:33 PM on Mar. 3, 2011

  • call your doctor immediately and tell them what is going on.  I have been on Wellbutrin for 2 years and have never had any of those symptoms

    Christmaslver68

    Answer by Christmaslver68 at 8:33 AM on Mar. 4, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.